Associate Professor
Department of Mathematics and Computer Science

Phone: 617-573-8231
Fax: 617-573-8591
Email: xjiang@suffolk.edu
Office: 73 Tremont. St, Rm. 8099 

Education

  • PhD, Tufts University
  • MS, Tsinghua University, Beijing, P.R. China
  • BS, Tsinghua University, Beijing, P.R. China

Research Interests

  • Probability Theory
  • Statistics
  • Financial Mathematics

Employment

  • Assistant Professor: 2006-present, Department of Mathematics and Computer Science, Suffolk University
  • Lecturer: 08/2005-present, Department of Mathematics, University of Miami
  • Assistant Professor: 08/2001-08/2005, Department of Mathematics and Computer Sciences, Rhodes College
  • Lecturer: 09/1999-05/2001, Department of Mathematics, Tufts University

Selected Publications

“Investment performance of shorted leveraged ETF pairs,” with Stanley Peterburgsky, Applied Economics incorporating Applied Financial Economics 49, (2017), 4410-4427

“On generalized Leibniz triangles and q-Gaussians,” with Marjorie Hahn and Sabir Umarov, Phys. Letters A, 376, (2012), 2447–2450.

“On q-Gaussians and exchangeability,” with Marjorie Hahn and Sabir Umarov, J. Phys. A: Math. Theor. 43, (2010), 165208.

“A self-normalized central limit theorem for rho-mixing stationary sequences”, with Marjorie Hahn; Statistics & Probability Letters, 78, (2008), 1541-1547.

“Testing That Marginal Sequences of Data Are Not Independent via Self-normalization,” Statistics, 41, (2007), 119-128.

“Empirical central limit theorems for exchangeable random variables”, with Marjorie Hahn; Statistics & Probability Letters, 59, (2002), 75-81.      

Courses Taught

Discrete Mathematics I & II
Probability and Statistics (Calculus based)
Financial Mathematics I
Mathematical Statistics
Elementary Probability and Statistics (Non-calculus based)
Finite Mathematics